# SDR ASOA01060

- Difficulty date: May 24, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 1098047
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL APPROACH FROM TLH TO ATL, CAPTAIN RECEIVED APU OVERHEAT MESSAGE.  CAPTAIN BLEW THE FIRE BOTTLE AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE FIRE BOTTLE, SQUIB AND APU LOAD CONTROL VALVE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
